# SDR IPXA2017030714828

- Difficulty date: February 21, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AEA711628
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CRACKED ANGLE IN MAIN CABIN BS 1273, LONGERON 11R.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT ANGLE IAW DWG AEA7116 AND SRM 51-35-01.
